Change search
ReferencesLink to record
Permanent link

Direct link
On the conjugate of periodic piecewise harmonic functions
Narvik University College, 8505 Narvik, Norway.
LuleƄ University of Technology, Department of Engineering Sciences and Mathematics, Mathematical Science.
2008 (English)In: Networks and Heterogeneous Media, ISSN 1556-1801, E-ISSN 1556-181X, Vol. 3, no 3, 633-646 p.Article in journal (Refereed) Published
Abstract [en]

The paper considers the conjugate of periodic functions which arepiecewise harmonic. In particular, we consider the harmonic conjugateof the solution of the problem of stationary heat conduction through aperiodic network of fibres and matrix of arbitrary shape. A numericalexample is also presented.

Place, publisher, year, edition, pages
2008. Vol. 3, no 3, 633-646 p.
Research subject
URN: urn:nbn:se:ltu:diva-16010Local ID: f978cb20-57c1-11dc-a7ae-000ea68e967bOAI: diva2:988986
Validerad; 2008; 20070831 (ysko)Available from: 2016-09-29 Created: 2016-09-29Bibliographically approved

Open Access in DiVA

fulltext(298 kB)1 downloads
File information
File name FULLTEXT01.pdfFile size 298 kBChecksum SHA-512
Type fulltextMimetype application/pdf

Other links

Search in DiVA

By author/editor
Lukkassen, DagWall, Peter
By organisation
Mathematical Science
In the same journal
Networks and Heterogeneous Media

Search outside of DiVA

GoogleGoogle Scholar
Total: 1 downloads
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

Total: 1 hits
ReferencesLink to record
Permanent link

Direct link